Miranda Michele
Miranda Michele
Verified email at unife.it
Title
Cited by
Cited by
Year
Functions of bounded variation on “good” metric spaces
M Miranda Jr
Journal de mathématiques pures et appliquées 82 (8), 975-1004, 2003
2152003
BV functions in abstract Wiener spaces
L Ambrosio, M Miranda Jr, S Maniglia, D Pallara
Journal of Functional Analysis 258 (3), 785-813, 2010
772010
Short-time heat flow and functions of bounded variation in
M Miranda Jr, D Pallara, F Paronetto, M Preunkert
Annales de la Faculté des sciences de Toulouse: Mathématiques 16 (1), 125-145, 2007
672007
Asymptotic spectra of Hermitian block Toeplitz matrices and preconditioning results
M Miranda, P Tilli
SIAM Journal on Matrix Analysis and Applications 21 (3), 867-881, 2000
652000
Some isoperimetric problems in planes with density
A Canete, M Miranda, D Vittone
Journal of Geometric Analysis 20 (2), 243-290, 2010
492010
Heat semigroup and functions of bounded variation on Riemannian manifolds
M Miranda, D Pallara, F Paronetto, M Preunkert
Journal für die reine und angewandte Mathematik (Crelles Journal) 2007 (613 …, 2007
422007
Towards a theory of BV functions in abstract Wiener spaces
L Ambrosio, M Miranda Jr, S Maniglia, D Pallara
Physica D: Nonlinear Phenomena 239 (15), 1458-1469, 2010
232010
Total variation and Cheeger sets in Gauss space
V Caselles, M Miranda Jr, M Novaga
Journal of Functional Analysis 259 (6), 1491-1516, 2010
222010
Local higher integrability for parabolic quasiminimizers in metric spaces
M Masson, M Miranda, F Paronetto, M Parviainen
Ricerche di Matematica 62 (2), 279-305, 2013
152013
BV functions and parabolic initial boundary value problems on domains
L Angiuli, M Miranda, D Pallara, F Paronetto
Annali di Matematica Pura ed Applicata 188 (2), 297, 2009
132009
Characterizations of sets of finite perimeter using heat kernels in metric spaces
N Marola, M Miranda, N Shanmugalingam
Potential Analysis 45 (4), 609-633, 2016
122016
Two characterization of BV functions on Carnot groups via the heat semigroup
M Bramanti, M Miranda, D Pallara
International Mathematics Research Notices 2012 (17), 3845-3876, 2012
122012
Comparison of BV norms in weighted Euclidean spaces and metric measure spaces
CS Camfield
University of Cincinnati, 2008
122008
BV functions on convex domains in Wiener spaces
A Lunardi, M Miranda, D Pallara
Potential Analysis 43 (1), 23-48, 2015
102015
Geometric Properties of Planar BV -Extension Domains
P Koskela, M Miranda, N Shanmugalingam
Around the Research of Vladimir Maz'ya I, 255-272, 2010
102010
On one-dimensional continua uniformly approximating planar sets
M Miranda, E Paolini, E Stepanov
Calculus of Variations and Partial Differential Equations 27 (3), 287-309, 2006
102006
On a type of evolution of self-referred and hereditary phenomena
M Miranda, E Pascali
Aequationes mathematicae 71 (3), 253-268, 2006
102006
Lawson cones and the Bernstein theorem
D Benarros, M Miranda
Adv. in Geom. An. and Cont. Mech, 1995
71995
Barriers for a class of geometric evolution problems
G Bellettini, M Novaga, M Paolini, E Paolini, R Goglione, N Dirr, ...
Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl …, 1997
61997
Ennio De Giorgi
L Ambrosio, G Dal Maso, M Forti, M Miranda, S Spagnolo
Bollettino dell'Unione Matematica Italiana 2 (1), 3-31, 1999
51999
The system can't perform the operation now. Try again later.
Articles 1–20